# SDR REXA2012030200255

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 17,122 hours, 14,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 BULKHEAD HAS SEVERAL AREAS WHERE FASTENERS FROM TRIM PANELS HAVE MADE CONTACT AND REMOVED PRIMER OR CHAFED BULKHEAD.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
